Alert archive / Ohio / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 7, NWS Northern Indiana

April 7, 20106 counties in Ohio

NWS Northern Indiana issued this severe thunderstorm warning at Apr 7, 2010, 8:18 PM EDT for 6 counties in Ohio. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 7, 2010, 8:18 PM EDT (00:18 UTC)
Expired
Apr 7, 2010, 9:07 PM EDT
In force
49 min
Issued by
NWS Northern Indiana
Area
Storm-based polygon

Counties Defiance County, OH, Fulton County, OH, Henry County, OH, Paulding County, OH, Putnam County, OH, Williams County, OH

The radar

The Northern Indiana radar (KIWX), 114 km from the middle of the area, began a volume at 00:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Detroit, MI (KDTX), launched 00:00Z, 0.3 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 00:00Z on 2010-04-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 11 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 00:00Z on 2010-04-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 90 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
11 J/kg
Mixed-layer CIN
-29 J/kg
Mixed-layer LCL
561 m above ground
0-6 km bulk shear
71 kt
0-1 km storm-relative helicity
90 m²/s²
0-3 km storm-relative helicity
165 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 7, 7:42 PM EDT, 36 minutes earlier.

Area forecast discussion, Apr 7, 7:42 PM EDT, 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
742 PM EDT WED APR 7 2010

.UPDATE...
WATCH HAS BEEN CANCELLED A BIT AHEAD OF SCHEDULE. MAIN LINE OF
SHOWERS AND STORMS HAS EXITED THE WATCH AREA. SOME REFLECTIVITY
SIGNATURES OF HIGHER WIND POTENTIAL BUT NOTHING HAS BEEN MAKING IT
TO THE GROUND IN AREA OF CAPPING STILL BEING NOTED ACROSS EASTERN
SECTIONS. LINE WILL CONTINUE TO PROGRESS EAST AND MAY HAVE SOME
STRONGER WINDS GUSTS HERE AND THERE BUT MAIN ISSUE WILL BE THE
HEAVY RAIN AT TIMES. HAVE UPDATED GRIDS TO KEEP CAT POPS THE
REMAINDER OF THE EVENING ALONG AND EAST OF THE LINE...BUT IF TRENDS
CONTINUE WILL NEED ANOTHER UPDATE TO TONE THINGS DOWN FURTHER.
WEST OF THE LINE...SCT SHOWERS HAVE BEEN TRYING TO STAY TOGETHER.
LITTLE OR NO LIGHTNING HAS BEEN NOTED IN THIS AREA WHICH HAS BEEN
QUITE WORKED OVER AND IN AN INCREASINGLY STABLE AIRMASS. COLD
FRONT IS WORKING ACROSS EASTERN ILLINOIS AND WILL BE THE LAST
CHANCE FOR ANY ACTIVITY TO FORM FOR WESTERN AREAS. FOR NOW HAVE
OPTED TO GO WITH SCT SHOWERS GIVEN COVERAGE ATTM AND HOLD THROUGH
THE EVENING. AS WITH EASTERN AREAS...UPDATE MAY BE NEEDED IN A FEW
HOURS BUT WANTED TO AT LEAST CLEAN GRIDS UP SOMEWHAT WITH DROPPING
OF THE WATCH.

&&

.AVIATION /00Z TAFS/...
LOW PRESSURE SLIGHTLY FURTHER NE SINCE LAST ISSUANCE BUT MAKING A
HEADING TOWARDS NORTHWEST INDIANA. RAIN SHOWERS WITH EMBEDDED
THUNDERSTORMS CONTINUE TO MOVE THROUGH THE AREA THIS EVENING AND
AFFECT THE TERMINALS...HOWEVER...THE MAIN ISSUE THIS PD WILL BE
CIGS.

BEHIND THE COLD FRONT AND IN THE DRY SLOT...PARTLY TO MOSTLY CLEAR
SKIES ARE BEING REPORTED. EXPECT THIS TO MAKE A BRIEF APPEARANCE AT
KSBN AND A LONGER STAY AT KFWA UNTIL LOW PRES MOVES FURTHER TO THE
NE WHERE FLOW WILL THEN VEER AND BECOME NW. LL FLOW AT THAT TIME WILL
FINALLY ALLOW THE IFR CIGS SEEN ACROSS PORTIONS OF ILLINOIS TODAY TO
MOVE INTO KSBN OVERNIGHT. WILL NEED TO MONITOR LATER FORECAST AS FAR
AS TIMING OF LOW CIGS AS CONFIDENCE AT THIS POINT IS RATHER LOW WITH
SLOW MOVEMENT OF LOW PRES AND MODELS NOT HANDLING THE LOW CIGS
ACROSS THE TERMINALS TODAY VERY WELL AT ALL.

WILL MONITOR FOG TRENDS FOR ADDITION TO TAFS...BUT LOW OVERALL
CONFIDENCE GIVEN MARGINAL WINDS UPSTREAM.

&&

.PREV DISCUSSION... /ISSUED 242 PM EDT WED APR 7 2010/

SHORT TERM.../TONIGHT THROUGH THURSDAY NIGHT/

SFC LOW OVER WEST CENTRAL IL WITH A STNRY FRONT EXTENDING NE FROM
THE LOW INTO SE MI. LOW EXPECTED TO TRACK NE ALONG THE STNRY FRONT
ACROSS OUR CWA TONIGHT. CLOUDS AND OUTFLOW FROM BANDS OF
SHOWERS/TSTMS HAVE LIMITED HEATING ACROSS MUCH OF OUR AREA
TODAY...HWVR AS THE LOW APPROACHES LATE THIS AFTN WK INSTABILITY
WITH MUCAPES 500-1000J/KG SHOULD ADVECT INTO THE AREA WHICH SHOULD
BE SUFFICIENT FOR TSTMS TO CONT TO DVLP LATE THIS AFTN/EVE. WK
INSTABILITY AND RATHER SMALL MID LEVEL LAPSE RATES ARE THE MAIN
LIMITING FACTORS FOR SVR STORMS THIS AFTN/EVE. HWVR, 70KT 0-6KM
SHEAR EVIDENT ON WOLCOTT PROFILER SUGGESTS THERE IS STILL A
POTENTIAL FOR SOME STORMS WITH LARGE HAIL/DAMAGING WINDS...ESPCLY
S-SE PORTION OF CWA WHERE GREATEST INSTABILITY IS EXPECTED. ALSO
WITH STNRY FRONT OVER THE AREA PROVIDING A BOUNDARY TO ENHANCE
STORM INFLOW ALONG WITH BACKING FLOW AND INCRSG 0-3KM HELICITY
EVIDENT ON WOLCOTT PROFILER, A THREAT FOR LOW TOPPED SUPERCELLS
AND TORNADOES EXISTS...HENCE RECENTLY ISSUED TORNADO WATCH FOR SW
PORTION OF CWA. AS LOW MOVES NE OF THE AREA LATE TONIGHT, CAA WILL
OVERSPREAD THE ENTIRE CWA AND BRING AN END TO THE TSTM THREAT.
COLD/MOIST CYCLONIC FLOW...AIDED BY DEEP MID LEVEL TROF PASSAGE
SHOULD RESULT IN AT LEAST SCT SHOWER COVERAGE ACROSS THE AREA ON
THU. TEMPS WILL BE BLO NORMAL WITH HIGHS RANGING FROM THE L40S NW
TO L50S SE AND A BRISK NW WIND OVER THE ENTIRE AREA. 1000-850MB
MODEL THICKNESS FCSTS SUGGESTS IT WILL BE COLD ENOUGH FOR SNOW
ACROSS NW PORTION OF THE CWA ON THU/THU EVE...HWVR MOISTURE IS
EXPECTED TO BE MAINLY BLO DGZ... SO EXPECT PRECIP WILL MAINLY BE
RAIN... THOUGH SOME SLEET IN HEAVIER SHOWERS NOT OUT OF THE
QUESTION. SCT SHOWERS SHOULD END THU NGT AS MID LEVEL TROF MOVES
EAST OF THE AREA AND DIURNAL HEATING WANES. CONSIDERABLE
CLOUDINESS AND BOUNDARY LAYER MIXING SHOULD CONT OVERNIGHT SO
LEANED TOWARD THE WARMER MOS TEMPS FOR LOWS THU NGT.

LONG TERM...FRIDAY THROUGH WEDNESDAY

ONLY MINOR TWEAKS TO THE FCST GIVEN RELATIVELY GOOD RUN TO RUN MODEL
CONSISTENCY. FRIDAY WILL FEATURE DRY CONDITIONS AND DECREASING
CLOUDS IN RESPONSE TO LARGE SCALE SUBSIDENCE / 12 HR 120M 7-5H
HEIGHT RISES...AS INITIAL FULL LATITUDE TROUGH PIVOTS EAST OF THE
REGION WITH NW FLOW ALOFT. STILL RATHER COOL THERMAL PROFILES ON FRI
ON BACKSIDE OF UPPER TROUGH...WITH MODELS AGREEING ON 85T NEAR -5C BY
18Z FRI. MIXING FROM THERE WOULD YIELD MID/UPPER 40S FOR
HIGHS...WHICH IS A GOOD 5-8 DEGREES COOLER THAN INHERITED FCST
HIGHS. AS A RESULT...TRENDED HIGHS DOWN 1-3 DEGREES FOR NOW WHICH
MATCHES UP WELL WITH LATEST MEXMOS. ABOVE NORMAL TEMPS AND DRY
CONDITIONS ARE EXPECTED THIS WEEKEND INTO MUCH OF NEXT WEEK AS
SFC-85H RIDGE SETS UP OVER THE SOUTHEAST US IN RESPONSE TO UPSTREAM
TROUGHINESS ACROSS WESTERN NOAM. ONLY SLIGHT CONCERN FOR ANY SHRAS
WOULD BE SUN INTO MON MORNING. UPPER VORTEX NEAR THE ALEUTIANS/GULF
OF ALASKA WILL SINK SEWD INTO WESTERN CANADA LATE THIS WEEK. SHRTWV
ENERGY EMANATING OUT OF THIS WILL TRACK INTO THE NRN
LAKES...DRAGGING A FRONTAL BOUNDARY SWD INTO AT LEAST THE CENTRAL
GREAT LAKES BY SUN/MON. WILL STAY DRY DURING THIS TIME GIVEN LACK OF
ANY APPRECIABLE GOMEX MOISTURE RETURN AND BULK OF MODEL GUIDANCE
KEEPING THIS BOUNDARY NORTH OF THE FA. OTHERWISE...EXPECT HIGHS TO
REACH TO NEAR 70F OVER THE WEEKEND...WITH THE MID/UPPER 70S POSSIBLE
BY THE MIDDLE OF NEXT WEEK AS THERMAL RIDGE SETS UP FROM THE LOWER
MS VALLEY TO THE GREAT LAKES.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...SMALL CRAFT ADVISORY UNTIL 2 PM EDT FRIDAY FOR LMZ043-046.

&&

SHORT TERM...JT
LONG TERM...STEINWEDEL
AVIATION...WEISSER
UPDATE...FISHER
Hazardous weather outlook, Apr 7, 4:56 AM EDT, 15 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
456 AM EDT WED APR 7 2010

INZ003>008-012>016-MIZ077>081-080900-
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-STARKE-PULASKI-
MARSHALL-FULTON IN-KOSCIUSKO-BERRIEN-CASS MI-ST. JOSEPH MI-BRANCH-
HILLSDALE-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA...
KENDALLVILLE...LIGONIER...KNOX...NORTH JUDSON...WINAMAC...
FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW...
WINONA LAKE...NILES...BENTON HARBOR...ST. JOSEPH...BUCHANAN...
DOWAGIAC...CASSOPOLIS...STURGIS...THREE RIVERS...COLDWATER...
HILLSDALE
456 AM EDT WED APR 7 2010 /356 AM CDT WED APR 7 2010/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN AND NORTHERN INDIANA.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS ARE EXPECTED TODAY AND POSSIBLY INTO THIS EVENING.
WIDESPREAD SEVERE WEATHER IS NOT EXPECTED. HOWEVER...ISOLATED
LARGE HAIL OR DAMAGING WIND WILL BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

INZ009-017-018-020-022>027-032>034-OHZ001-002-004-005-015-016-024-
025-080900-
DE KALB-WHITLEY-ALLEN IN-WHITE-CASS IN-MIAMI-WABASH-HUNTINGTON-WELLS-
ADAMS-GRANT-BLACKFORD-JAY-WILLIAMS-FULTON OH-DEFIANCE-HENRY-PAULDING-
PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...AUBURN...GARRETT...COLUMBIA CITY...
SOUTH WHITLEY...FORT WAYNE...MONTICELLO...BROOKSTON...LOGANSPORT...
PERU...WABASH...NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...
DECATUR...BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...
BRYAN...WAUSEON...ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...
ANTWERP...OTTAWA...PANDORA...VAN WERT...DELPHOS...LIMA
456 AM EDT WED APR 7 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO AND
NORTHERN INDIANA.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS ARE EXPECTED TODAY INTO THIS EVENING. SOME
THUNDERSTORMS MAY PRODUCE DAMAGING WINDS AND LARGE HAIL.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

LMZ043-046-080900-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
456 AM EDT WED APR 7 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF
SOUTHEASTERN LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

THERE IS A CHANCE FOR THUNDERSTORMS TODAY.

A SMALL CRAFT ADVISORY IS IN EFFECT THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

A SMALL CRAFT ADVISORY IS IN EFFECT THROUGH THURSDAY EVENING.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE

JC

In the hours before

Special weather statement, Apr 7, 4:51 PM EDT, 3 hours 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
451 PM EDT WED APR 7 2010

INZ012>015-072130-
FULTON IN-MARSHALL IN-PULASKI IN-STARKE IN-
451 PM EDT WED APR 7 2010

AT 448 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR FRANCESVILLE...OR 15 MILES EAST OF
RENSSELAER...MOVING NORTHEAST AT 40 MPH.

PEA SIZE HAIL...WINDS UP TO 50 MPH...FREQUENT CLOUD TO GROUND
LIGHTNING...ARE POSSIBLE WITH THIS STORM.

LOCATIONS IN THE PATH OF THIS STORM INCLUDE...
  WINAMAC...
  KNOX...
  NORTH JUDSON...
  NORTH JUDSON...
  CULVER...
  DENHAM AND RIPLEY...

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES.

SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM EDT WEDNESDAY
EVENING/700 PM CDT WEDNESDAY EVENING/ FOR NORTHWESTERN INDIANA.

LAT...LON 4109 8694 4138 8661 4115 8632 4092 8679
      4092 8687 4097 8694
TIME...MOT...LOC 2051Z 226DEG 52KT 4102 8684
Local storm report, Apr 7, 5:17 PM EDT, 3 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
517 PM EDT WED APR 07 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0512 PM     HAIL             12 S KNOX               41.12N  86.63W
04/07/2010  M0.75 INCH       PULASKI            IN   AMATEUR RADIO

&&

EVENT NUMBER IWX1000403

SAW
Local storm report, Apr 7, 5:18 PM EDT, 3 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
518 PM EDT WED APR 07 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0517 PM     HAIL             LUCERNE                 40.87N  86.40W
04/07/2010  M0.70 INCH       CASS               IN   EMERGENCY MNGR

&&

EVENT NUMBER IWX1000404

SAW
Special weather statement, Apr 7, 7:07 PM EDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
707 PM EDT WED APR 7 2010

INZ017-018-023>027-032>034-OHZ015-024-072330-
ADAMS IN-ALLEN IN-BLACKFORD IN-GRANT IN-HUNTINGTON IN-JAY IN-MIAMI
IN-PAULDING OH-VAN WERT OH-WABASH IN-WELLS IN-WHITLEY IN-
707 PM EDT WED APR 7 2010

AT 706 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 14 MILES NORTH OF
HUNTINGTON TO SWAYZEE...MOVING EAST AT 40 MPH.

ONE HALF INCH DIAMETER HAIL...WINDS UP TO 50 MPH...FREQUENT CLOUD TO
GROUND LIGHTNING...ARE POSSIBLE WITH THESE STORMS.

LOCATIONS IN THE PATH OF THESE STORMS INCLUDE...
  MARION...
  GAS CITY AND FAIRMOUNT...
  UPLAND AND FORT WAYNE...
  OSSIAN...
  VAN BUREN AND JONESBORO...
  MARKLE...

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES.

SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM EDT WEDNESDAY EVENING
FOR NORTHWESTERN INDIANA.

LAT...LON 4040 8587 4057 8587 4058 8592 4116 8557
      4114 8477 4072 8477 4072 8480 4041 8480
TIME...MOT...LOC 2307Z 270DEG 45KT 4108 8547 4048 8583
Special weather statement, Apr 7, 7:49 PM EDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
749 PM EDT WED APR 7 2010

INZ009-018-026-027-OHZ001-002-004-005-015-024-080045-
ADAMS IN-ALLEN IN-DE KALB IN-DEFIANCE OH-FULTON OH-HENRY OH-PAULDING
OH-VAN WERT OH-WELLS IN-WILLIAMS OH-
749 PM EDT WED APR 7 2010

AT 748 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES WEST OF
HICKSVILLE TO WOODBURN TO DECATUR...MOVING NORTHEAST AT 55 MPH.

PEA SIZE HAIL...WINDS UP TO 50 MPH...OCCASIONAL CLOUD TO GROUND
LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THESE STORMS.

LOCATIONS IN THE PATH OF THESE STORMS INCLUDE...
  HICKSVILLE...
  BRYAN...
  DEFIANCE AND ARCHBOLD...
  WAUSEON...
  NAPOLEON...
  SWANTON...

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES.

SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.

LAT...LON 4116 8427 4116 8433 4112 8433 4066 8514
      4108 8497 4136 8498 4171 8437 4172 8387
      4139 8387
TIME...MOT...LOC 2349Z 232DEG 66KT 4133 8487 4114 8487
          4081 8500

FISHER
Local storm report, Apr 7, 8:00 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
800 PM EDT WED APR 07 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0750 PM     HAIL             FORT WAYNE              41.08N  85.13W
04/07/2010  M0.25 INCH       ALLEN              IN   TRAINED SPOTTER

            AT LAKE AND REED ROADS. HEAVY RAIN. 35MPH WIND GUST.

&&

EVENT NUMBER IWX1000405

BML

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 8, 3:40 PM EDTFreeze WarningIWXElkhart, LaGrange, Marshall, Starke, Steuben17 hr
Apr 7, 11:07 PM EDTSevere Thunderstorm WarningIWXAllen23 min
Apr 8, 6:46 AM EDTRiver Flood WarningIWXDefiance, Fulton, Williams3 days

Nearby

Severe Thunderstorm Warnings in Ohio, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.